# SDR R61A201912041348

- Difficulty date: November 14, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 31,657 hours, 20,473 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701009
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON L/H HORIZ. STAB, LOWER SKIN BETWEEN RIB 5-6 AND BETWEEN FRONT SPAR AND STR 01 L. MAINTENANCE REPAIRED THE L/H HORIZ. STAB, LOWER SKIN BETWEEN RIB 5-6 AND BETWEEN FRONT SPAR AND STR 01 L. IAW EMB ETD 2019-170-157527.
